MathSciNet Relay Station
MathSciNet bibliographic data
MR2800995 (2012c:35201) 35K51 (35B32 35Q92 37N25 92D25)
Zuo, Wenjie; Wei, Junjie Stability and Hopf bifurcation in a diffusive predatory-prey system with delay effect. Nonlinear Anal. Real World Appl. 12 (2011), no. 4, 1998–2011.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement